MathSciNet Relay Station
MathSciNet bibliographic data
MR660523 47A20 (47B20 47D05)
Sebestyén, Zoltán Moment theorems for operators of Hilbert space. Acta Sci. Math. (Szeged) 44 (1982), no. 1-2, 165–171.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement